# SDR SWAA012601

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 55,139 hours, 55,512 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Flap
- Part number: 6546434370
- Part serial: BN923
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  C3 CHECK, FOUND RT INBD T/E AFTFLAP OUTBD LWR SURFACE DELAMINATED.                                    R & R RT INBD AFTFLAP PER MM.
